# SDR HALA2011120500569

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 84,805 hours, 15,259 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Condition: Unknown
- Location: Pitot System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE - LT AUX PITOT.  RESECURED D1012 TO B29, OPS CHECKED OK IAW AMM 30-31-00.
